# SDR HNAA2019082100233

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,656 hours, 42,706 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAU NR 1 FAIL MESSAGE DISPLAYED DURING ROTATION. AOA FAIL AT V1.   REMOVED AND REPLACED NR 1 IC600,OPS CHECK GOOD, OK FOR SERVICE
